# SDR SWIA200514806

- Difficulty date: March 26, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 22,971 hours, 20,849 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL5024
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,231 hours, 3,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS STATUS MESSAGE.  REPLACED RIGHT OUTBOARD SPOILERON PCU IAW CRJ MM27-62-01.  OPERATIONAL CHECK GOOD.
